Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 01:00:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640777
  • Total Topics: 48673
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 169
Total: 175

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Feet itch and strange bumps all over  (Read 1474 times)

0 Members and 1 Guest are viewing this topic.

Offline hiv_positive_BG

  • Member
  • Posts: 58
Feet itch and strange bumps all over
« on: August 23, 2013, 05:48:16 AM »
Hi, today when I woke up my feet were itching ferociously and I had red bumps all over them :( I take Norvir, Reyataz and Kivexa (Epzicom). I've shaved my feet yesterday, could it be because of that?! Should I go to the doctors or it may pass away by itself? Here are two pics:




I don't know if that's related to meds and HIV at all?!

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Feet itch and strange bumps all over
« Reply #1 on: August 23, 2013, 06:48:42 AM »
You've been on your meds now for around eight months, so it's probably not the meds causing your rash.

Sometimes shaving can cause a rash - did you use some sort of shaving foam that you've never used before? That, in combination with the shaving, could be the culprit.

As for getting in touch with your doctor, well, that depends on how bad it is. It doesn't look too bad in the photos, but nobody can diagnose your rash over the internet through photos.

If it gets worse and/or starts to spread to other parts of your body, or if you start to experience a fever, then by all means get in contact with your doctor.

You know, you're always going to get ordinary physical complaints that anyone can get. The trick is to know your body well enough to know when something is serious enough to get in contact with a doctor. It's not always about hiv - so stop and consider what you would have done before your diagnosis.

Hope that helps some. :)
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline hiv_positive_BG

  • Member
  • Posts: 58
Re: Feet itch and strange bumps all over
« Reply #2 on: August 23, 2013, 07:00:02 AM »
Thanks a lot, Ann! I've done complete body shave for second time in my life yesterday, so I guess it's that, rather than the meds... I'll wait for now :) Thanks, once again :)

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Feet itch and strange bumps all over
« Reply #3 on: August 23, 2013, 07:41:18 AM »
You're welcome! :)
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.